# SDR SWIA202053787

- Difficulty date: September 9, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Not Reported
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RT AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBOARD, MID, OUTBOARD) ON RT AILERON, PER AMM.  C-CHECK RO 11/1/2020.  REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS IN RT AILERON, REF CRJ 700 AMM FOR BEARINGS AND CRJ 700 AMM FOR 3 EA BUSHINGS, AND REO FOR 1 EA OVERSIZED BUSHING.
